# SDR AU000118

- Difficulty date: April 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE DUCT LEAK THERMISTOR PROBE CONNECTORS SUSPECT CONTAMINATED WITH MOISTURE CAUSING ERRONEOUS WARNINGS.
